RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1964, Volume 154, Number 6, Pages 1280–1282 (Mi dan29207)  

MATHEMATICS

A homeomorphism of a system of differential equations in neighbourhoods of closed trajectories

L. É. Reiziņš

Institute of Physics of the Academy of Sciences of Latvia

Full text: PDF file (455 kB)

Bibliographic databases:
Presented: А. Н. Колмогоров
Received: 08.12.1962

Citation: L. É. Reiziņš, “A homeomorphism of a system of differential equations in neighbourhoods of closed trajectories”, Dokl. Akad. Nauk SSSR, 154:6 (1964), 1280–1282

Citation in format AMSBIB
\Bibitem{Rei64}
\by L.~\'E.~Reizi{\c n}{\v s}
\paper A homeomorphism of a system of differential equations in neighbourhoods of closed trajectories
\jour Dokl. Akad. Nauk SSSR
\yr 1964
\vol 154
\issue 6
\pages 1280--1282
\mathnet{http://mi.mathnet.ru/dan29207}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0159099}
\zmath{https://zbmath.org/?q=an:0136.07903}


Linking options:
  • http://mi.mathnet.ru/eng/dan29207
  • http://mi.mathnet.ru/eng/dan/v154/i6/p1280

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:60
    Full text:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020